# SDR WVER0602201551418

- Difficulty date: June 2, 2015
- Submitted: June 2, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 30,208 hours, 20,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 909 S16r
- Part time: 30,208 hours, 20,584 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FUSELAGE SKIN, DAMAGED, GOUGED, AT BS 909, STR 16R.
